Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 203, NWS Omaha, NE

August 7, 2012Cass County, Sarpy County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 7, 2012, 8:01 PM CDT for Cass County, Sarpy County, Nebraska. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2012, 8:01 PM CDT (01:01 UTC)
Expired
Aug 7, 2012, 8:30 PM CDT
In force
29 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cass County, NE, Sarpy County, NE

The radar

The Omaha radar (KOAX), 40 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.0 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2389 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2389 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
2263 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WUUS53 KOAX 080101
SVROAX
NEC025-153-080130-
/O.NEW.KOAX.SV.W.0203.120808T0101Z-120808T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
801 PM CDT TUE AUG 7 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CASS COUNTY IN SOUTHEAST NEBRASKA...
  NORTHEASTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 830 PM CDT

* AT 759 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED SOUTH OF PAPILLION...OR 
  11 MILES SOUTH OF OMAHA...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PAPILLION...LA VISTA AND CEDAR CREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4116 9588 4116 9601 4094 9602 4094 9609
      4112 9612 4119 9612 4119 9592 4118 9589
      4119 9589 4119 9585 4117 9584
TIME...MOT...LOC 0059Z 241DEG 12KT 4109 9604 
WIND...HAIL 60MPH 1.00IN

$$

DEWALD
3 follow-up statements
278 
WWUS53 KOAX 080112
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
812 PM CDT TUE AUG 7 2012

NEC025-153-080130-
/O.CON.KOAX.SV.W.0203.000000T0000Z-120808T0130Z/
CASS NE-SARPY NE-
812 PM CDT TUE AUG 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT FOR NORTHEASTERN CASS AND NORTHEASTERN SARPY COUNTIES...

AT 809 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PAPILLION...OR 10
MILES SOUTH OF OMAHA...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
PAPILLION AND LA VISTA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4116 9588 4116 9601 4094 9602 4094 9606
      4112 9609 4119 9609 4119 9592 4118 9589
      4119 9589 4119 9585 4117 9584
TIME...MOT...LOC 0109Z 241DEG 12KT 4111 9600 
WIND...HAIL 60MPH 1.00IN

$$

DEWALD
014 
WWUS53 KOAX 080120
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
820 PM CDT TUE AUG 7 2012

NEC025-080140-
/O.CAN.KOAX.SV.W.0203.000000T0000Z-120808T0130Z/
CASS NE-
820 PM CDT TUE AUG 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4116 9588 4116 9601 4107 9601 4107 9602
      4111 9606 4119 9604 4119 9592 4118 9589
      4119 9589 4119 9585 4117 9584
TIME...MOT...LOC 0119Z 241DEG 12KT 4113 9596 

$$

NEC153-080130-
/O.CON.KOAX.SV.W.0203.000000T0000Z-120808T0130Z/
SARPY NE-
820 PM CDT TUE AUG 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT FOR NORTHEASTERN SARPY COUNTY...

AT 818 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS 
OF 60 MPH. THIS STORM WAS LOCATED NORTHEAST OF PAPILLION...OR 9 
MILES SOUTH OF OMAHA...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
PAPILLION AND LA VISTA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4116 9588 4116 9601 4107 9601 4107 9602
      4111 9606 4119 9604 4119 9592 4118 9589
      4119 9589 4119 9585 4117 9584
TIME...MOT...LOC 0118Z 241DEG 12KT 4113 9596 
WIND...HAIL 60MPH 1.00IN

$$

DEWALD
992 
WWUS53 KOAX 080126
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
826 PM CDT TUE AUG 7 2012

NEC153-080136-
/O.EXP.KOAX.SV.W.0203.000000T0000Z-120808T0130Z/
SARPY NE-
826 PM CDT TUE AUG 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SARPY COUNTY
WILL EXPIRE AT 830 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4116 9588 4116 9601 4107 9601 4107 9602
      4111 9606 4119 9604 4119 9592 4118 9589
      4119 9589 4119 9585 4117 9584
TIME...MOT...LOC 0126Z 241DEG 12KT 4113 9596 

$$

DEWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:15 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Aug 7, 6:15 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
615 PM CDT TUE AUG 7 2012

.AVIATION...00Z TAFS FOR KOFK...KOMA AND KLNK.

SPOTTY CONVECTION HAS DEVELOPED EARLY THIS EVENING AND SO ADDED A
TEMPO GROUP TO KOMA AND KLNK FOR POSSIBLE THUNDERSTORMS.
OTHERWISE...CIGS SHOULD REMAIN IN THE VFR CATEGORY WITH SPOTTY
SHOWERS AND THUNDERSTORMS POSSIBLE INTO WEDNESDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 308 PM CDT TUE AUG 7 2012/

DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE DEVELOPING TO THE EAST...WEST...AND
SOUTH...BUT NOT QUITE OVER THE AREA.  SUBJECTIVE 12Z UPPER AIR
ANALYSIS INDICATES PERSISTENT UPPER-LEVEL RIDGE OVER THE SOUTHWEST
US...WITH TROUGHING TO THE EAST...AND NORTHWESTERLY FLOW BETWEEN.
WEAK SHORTWAVES WERE EVIDENT ACROSS SD INTO NORTHWEST NEB...AS WELL
AS UPSTREAM IN MT...AND A BROAD AREA OF WEAK 30-50M 500MB HEIGHT
FALLS EXTENDED FROM BC THROUGH MT/WY...AND ALSO IN SOUTHWEST KS
INTO THE TX/OK PANHANDLES.  700-500MB LAPSE RATES WERE FAIRLY STEEP
ACROSS MUCH OF THE WEST INTO THE CENTRAL PLAINS...WITH 20C TEMP
DIFFERENCES AS FAR EAST AS CENTRAL IL.  850MB MOISTURE OF 8C+ HAD
SPREAD NORTHWARD FROM THE GULF TOWARD THE DAKOTAS/GREAT LAKES...WITH
AN INCONVENIENT DONUT HOLE OVER KOMA.  850MB TEMPS CONTINUE TO
WARM...WITH 20-25C WIDESPREAD ACROSS THE PLAINS.  AT 19Z...WEAK
SURFACE FRONT LIES ACROSS SOUTHEAST NEB INTO WESTERN IA...THOUGH IT
IS DIFFUSE AND TEMPERATURES/DEWPOINT GRADIENTS ARE WEAK TO
NONEXISTANT.

MAIN FORECAST CONCERN IS PRECIP POTENTIAL THIS EVENING INTO
WEDNESDAY.  ISOLATED HIGH-BASED STORMS ARE DEVELOPING FROM CENTRAL
IA SOUTHEASTWARD INTO NORTHEAST KS...WHILE ADDITIONAL DEVELOPMENT
CONTINUES IN WESTERN NEB.  A LITTLE ACCAS IS EVIDENT IN EASTERN
NEB...BUT IT IS BASED WELL ABOVE 10KFT.  FOR THIS EVENING...THINK
ANY SHRA/TSRA THAT CAN DEVELOP WILL BE ISOLATED AT BEST...AND WILL
OCCUR SOUTH OF INTERSTATE 80.  BETTER PRECIP POTENTIAL WILL COME
AFTER MIDNIGHT AS REMNANT CONVECTION FROM WESTERN NEB MOVES
EASTWARD...WITH SUPPORT FROM SHORTWAVE DROPPING THROUGH THE
NORTHWEST FLOW.  ACTIVITY SEEMS TO BE MOST LIKELY IN THE SOUTHERN
HALF OF THE CWA GIVEN STORM MOTION OF DEVELOPING CONVECTION...AND
HAVE PUT CHANCE POPS THERE WITH SLIGHT CHANCE ELSEWHERE FOR ANYTHING
DRIFTING OUT OF SD.  WAVE WILL CONTINUE TO DIG ON
WEDNESDAY...GENERATING SHOWERS AND THUNDERSTORMS IN IOWA THAT ARE
LIKELY JUST GOING TO BRUSH THE EASTERNMOST CWA...WITH SMALL POPS IN
THERE THROUGH THE DAY.  WAVE WILL SLIDE EASTWARD BY WEDNESDAY
EVENING...AS WILL ITS ASSOCIATED PRECIP.

TEMPS LOOK WARM FOR ONE MORE DAY IN THE AREA...BUT ON WEDNESDAY
EVENING...COOLER AIR IS DRAGGED DOWN BEHIND THE DEPARTING UPPER-
LEVEL WAVE AS IT REINFORCES THE EASTERN TROUGH...LEAVING A FEW DAYS
OF MAX TEMPERATURES NEAR TO BELOW NORMAL.  THURSDAY AND FRIDAY WILL
REMAIN DRY ACROSS THE AREA...BUT TEMPERATURES IN THE LOWER 80S OR SO
WILL PROVIDE A LITTLE RELIEF.  RETURN FLOW BEGINS AROUND FRIDAY
EVENING ACROSS THE CWA AS DEEP EASTERN US UPPER TROUGH FINALLY
BEGINS TO PULL AWAY AND WESTERN RIDGING BEGINS TO BUILD BACK INTO
THE PLAINS.  ECMWF HAS TRENDED WAAY DOWN ON ITS PROJECTION FOR A
SHORTWAVE TO PRODUCE SHOWERS AND THUNDERSTORMS ON SATURDAY...AND NOW
MISSES THE AREA ALTOGETHER AS RIDGING PUSHES THE SHORTWAVE MORE
NORTHWARD.  HAVE BACKED DOWN POPS SIGNIFICANTLY ON FRIDAY NIGHT
THROUGH SATURDAY NIGHT...AS EVEN MODEL BLENDS ARE NOW CARVING AWAY
POPS.

WARM AIR ADVECTION IS GENERALLY EXPECTED THROUGH THE REST OF THE
FORECAST PERIOD...AND HAVE TRENDED TEMPS UPWARD FROM SATURDAY
THROUGH THE WORK WEEK.  ECMWF HINTS AT A POSSIBLE SYSTEM THAT MAY OR
MAY NOT SKIRT THE AREA...BUT HAVE KEPT FORECAST DRY UNTIL CONFIDENCE
INCREASES...AS AM SKEPTICAL OF ANY PROMISE OF RAIN IN THE EXTENDED.

MAYES

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

BK
Hazardous weather outlook, Aug 7, 5:57 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
557 PM CDT TUE AUG 7 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-081300-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
557 PM CDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY SOUTH OF
HIGHWAY 30. A SPOTTY FEW OF THESE STORMS COULD CONTAIN LARGE HAIL
AND DAMAGING WIND. THE CHANCE FOR STORMS CONTINUES OVERNIGHT AS
STORMS MOVE OUT OF WESTERN NEBRASKA...WITH THE BETTER CHANCE
REMAINING SOUTH OF INTERSTATE 80 AND A SLIGHT CHANCE ELSEWHERE.

ISOLATED STORMS ARE POSSIBLE ON WEDNESDAY...MAINLY IN WESTERN
IOWA AND EXTREME NORTHEAST NEBRASKA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE FOR STORMS ON SATURDAY...MAINLY IN
NORTHEAST NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY.

In the hours before

Special weather statement, Aug 7, 7:09 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
709 PM CDT TUE AUG 7 2012

NEZ053-080045-
SARPY NE-
709 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SARPY COUNTY UNTIL 745
PM CDT...

AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR SPRINGFIELD...OR 16 MILES
SOUTHWEST OF OMAHA...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.

LAT...LON 4106 9606 4105 9610 4101 9619 4107 9621
      4119 9609 4119 9598 4107 9589
TIME...MOT...LOC 0007Z 230DEG 11KT 4105 9616

DEWALD
Special weather statement, Aug 7, 7:22 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
722 PM CDT TUE AUG 7 2012

NEZ042-043-080045-
COLFAX NE-PLATTE NE-
722 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLFAX AND
NORTHEASTERN PLATTE COUNTIES UNTIL 745 PM CDT...

AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR PLATTE CENTER...OR 12 MILES
NORTH OF COLUMBUS...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEIGH...PLATTE CENTER...CRESTON AND TARNOV.

LAT...LON 4174 9725 4174 9723 4150 9716 4150 9751
      4166 9755
TIME...MOT...LOC 0021Z 254DEG 10KT 4161 9740

DEWALD
Local storm report, Aug 7, 7:24 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
724 PM CDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND GST     CEDAR CREEK             41.05N 96.10W
08/07/2012  E60 MPH          CASS               NE   PUBLIC

            PEA SIZE HAIL ALSO.

&&

VDEWALD
Local storm report, Aug 7, 7:30 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             CEDAR CREEK             41.05N 96.10W
08/07/2012  E0.75 INCH       CASS               NE   PUBLIC

&&

VDEWALD
Local storm report, Aug 7, 7:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
753 PM CDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             1 W OFFUTT AFB          41.11N 95.94W
08/07/2012  M1.00 INCH       SARPY              NE   TRAINED SPOTTER

            WINDS ESTIMATED UP TO 60 MPH.

&&

VDEWALD
Local storm report, Aug 7, 7:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
755 PM CDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND DMG     3 W OFFUTT AFB          41.11N 95.98W
08/07/2012                   SARPY              NE   TRAINED SPOTTER

            TREE LIMBS BREAKING. NO SIZE INDICATED.

&&

BKERN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:09 PM CDTSpecial Weather StatementOAXSarpy36 min
Aug 7, 7:19 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy41 min
Aug 7, 7:22 PM CDTSpecial Weather StatementOAXPlatte23 min
Aug 7, 7:28 PM CDTSevere Thunderstorm WarningOAXColfax, Platte47 min
Aug 7, 7:47 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy43 min
Aug 7, 9:12 PM CDTSpecial Weather StatementOAXDouglas33 min
Aug 7, 9:17 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington24 min
Aug 8, 11:57 AM CDTSpecial Weather StatementOAXBurt, Cuming, Dodge, Washington48 min
Aug 8, 4:09 PM CDTSpecial Weather StatementOAXOtoe36 min
Aug 8, 4:17 PM CDTSpecial Weather StatementOAXDodge28 min
Aug 8, 4:34 PM CDTSpecial Weather StatementOAXOtoe26 min
Aug 8, 4:38 PM CDTTornado WarningOAXDodge, Saunders37 min
Aug 8, 4:43 PM CDTSpecial Weather StatementOAXCass32 min
Aug 8, 4:46 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe44 min
Aug 8, 4:52 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster38 min
Aug 8, 5:01 PM CDTTornado WarningOAXDodge, Saunders29 min
Aug 8, 5:31 PM CDTSpecial Weather StatementOAXRichardson29 min
Aug 8, 5:42 PM CDTSpecial Weather StatementOAXCass, Sarpy33 min
Aug 8, 5:46 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy29 min
Aug 8, 6:14 PM CDTSevere Thunderstorm WarningOAXCass31 min
Aug 8, 6:25 PM CDTSevere Thunderstorm WarningOAXSarpy35 min
Aug 8, 6:46 PM CDTSevere Thunderstorm WarningOAXDouglas29 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.